Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
December 8, 2024
 · 
Reactions
MyParkinsonsTeam

Es posible que estés experimentando fluctuaciones motoras o "off" time, donde los medicamentos no son tan efectivos durante el día. Esto no necesariamente significa demasiada dopamina, sino que tu cuerpo podría estar metabolizando los medicamentos rápidamente o que la dosificación necesita ajustes. Habla con tu médico sobre Show Full Answer

Es posible que estés experimentando fluctuaciones motoras o "off" time, donde los medicamentos no son tan efectivos durante el día. Esto no necesariamente significa demasiada dopamina, sino que tu cuerpo podría estar metabolizando los medicamentos rápidamente o que la dosificación necesita ajustes. Habla con tu médico sobre opciones como ajustar horarios, cambiar dosis o explorar tratamientos como Rytary de liberación extendida o Duopa.

December 8, 2024

Related Questions

View All
A MyParkinsonsTeam Member asked a question 💭
ECUADOR

A MyParkinsonsTeam Member asked a question 💭
ECUADOR

Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In